Pennsylvania, 2013Flash Flooding and Flood in Pennsylvania, August 8, 2013
August 8, 2013 · NWS CTP · 3 events in 3 counties and zones
Several rounds of heavy thunderstorms caused localized urban and small stream flash flooding in and around the Johnstown area during the afternoon and evening . Many surrounding Townships and Boroughs were impacted, including the extreme northern portion of Somerset County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several rounds of heavy thunderstorms caused localized urban and small stream flash flooding in and around the Johnstown area during the afternoon and evening . Many surrounding Townships and Boroughs were impacted, including the extreme northern portion of Somerset County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Aug 7, 11:08 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Aug 7, 11:08 PM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1208 AM EDT THU AUG 8 2013
.SYNOPSIS...
AN ACTIVE AND UNSETTLED WEATHER PATTERN WILL DEVELOP ACROSS
CENTRAL PENNSYLVANIA INTO THE WEEKEND...AS A FRONTAL SYSTEM FROM
THE MIDWEST SLOWLY CROSSES THE REGION AND THEN STALLS NEAR THE
MASON- DIXON LINE. A GRADUAL WARMING TREND TO NEAR NORMAL
TEMPERATURES IS EXPECTED THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
FINAL AREA OF STRONGER CONVECTION BEGINNING TO EXIT LOWER
SUSQ. SEVERE WEATHER DID BECOME MORE ISOLATED AS THE EVENING WORE
ON...BUT STORM COMPLEX HELD TOGETHER QUITE WELL THROUGH THE
EVENING...EVEN AS IT MOVED INTO LESS FAVORABLE AIRMASS - LIKELY
BECAUSE VEERING LOW LEVEL FLOW TO THE SE BROUGHT AN INCREASE IN
SHEAR. BIGGEST CONCERNS AT THIS HOUR REVOLVE AROUND LOCALLY HEAVY
RAINS ACROSS PORTIONS OF ADAMS/YORK AND LEBANON COUNTIES...BUT ANY
ISSUES SHOULD BE WANING OVER NEXT FEW HOURS.
MODELS TRENDING TOWARD LOWER PRECIP CHANCES ACROSS CENTRAL PA FOR
THE OVERNIGHT. ISO CONVECTION STILL POSSIBLE IN MOIST WESTERLY
FLOW...BUT MAJORITY OF ACTIVITY SHOULD FIRE FURTHER TO THE WEST.
TEMPERATURES WILL FALL LITTLE OVERNIGHT MAINLY STAYING IN THE 60S
WITH DEWPOINTS NOTICEABLY HIGHER THEN WE'VE SEEN OVER THE LAST
COUPLE WEEKS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
MODELS SHOW A PW SURGE ALONG FRONTAL BOUNDARY APPROACHES THE REGION
ON THU AND WILL KEEP THE POPS HIGH FOR SHOWERS AND THUNDERSTORMS
ESPECIALLY IN THE AFTERNOON. STILL VARIABILITY IN THE SOLUTIONS AS
TO THE LOCATION AND AMOUNTS OF RAINFALL ACROSS THE AREA...BUT SOME
LOCALLY HEAVY DOWNPOURS ARE POSSIBLE. HIGH TEMPERATURES WILL BE
WARMER WITH MORE SUN EXPECTED. DEWPOINTS WILL BE
OPPRESSIVE...LIKELY TOPPING 70 IN MANY SPOTS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
PERSISTENT SOUTHWEST TO WEST-SOUTHWESTERLY FLOW ALOFT LOOKS TO
PERSIST THROUGH THE LONG TERM PERIOD ON THE SOUTHERN EDGE OF AN
UPPER LOW OVER HUDSON BAY. SEVERAL PRONOUNCED SHORTWAVES ROTATING
AROUND THE UPPER LOW WILL SUPPORT SEVERAL FRONTS MOVING FROM THE
GREAT LAKES EAST INTO THE NORTHEAST. AIR FLOW AHEAD OF THE FRONT WILL
KEEP THE REGION IN A MOIST AIR FLOW AT LEAST INTO THE WEEKEND...OR
UNTIL THE MAIN FRONTAL BOUNDARY PUSHES THROUGH.
ATTEMPTS IN RECENT DAYS FOR THE FRONTS/MOISTURE TO BE PUSHED
EASTWARD BY OR THROUGH THE WEEKEND CONTINUE TO BE SLOWED BY THE
LATEST MODEL RUNS. HAVE THUS LEANED PESSIMISTIC AND KEPT GENERALLY
LOW CHANCE OF SHOWERS ACROSS SRN SECTION NOT ONLY THROUGH THE
WEEKEND BUT INTO NEXT WEEK AS A FRONT A BOUNDARY LOOKS TO LAY TO
THE SOUTH OF PA WITH THE POTENTIAL FOR WAVES OF LOW PRESSURE TO
RUN ALONG IT.
&&
.AVIATION /04Z THURSDAY THROUGH MONDAY/...
LAST AREA OF SHOWERS NOW PULLING OUT OF THE LOWER SUSQUEHANNA
VALLEY. ANOTHER AREA OF RAIN AREA OF SHOWERS AND THUNDERSTORMS
SLOWLY APPROACHING WESTERN PA FROM OHIO AND LAKE ERIE...AND MAY
BECOME A FACTOR DURING THE EARLY MORNING IN KBFD.
PRECIPITATION IS BEING DRIVEN BY DEVELOPING WAA...AND MOISTURE
PULLING INTO THE REGION AHEAD OF A SLOWLY APPROACHING COLD FRONT
OVER THE OHIO VALLEY.
GENERALLY CLEARING SKIES BEHIND THE PRECIPITATION...BUT WITH
WIDESPREAD RAIN THIS EVENING...EXPECT FOG FORMATION IN ALL AREAS
OVERNIGHT PRODUCING MVFR TO IFR CONDITIONS. CONDITIONS SHOULD
SLOWLY IMPROVE DURING THE DAY...WITH THE POTENTIAL FOR MORE
SHOWERS AND THUNDERSTORMS.
OUTLOOK... THU-FRI...GENERALLY MVFR WITH PERIODS OF SHOWERS/TSTMS.
SAT-MON...RETURN TO MAINLY VFR...BUT WITH POSSIBLE AM FOG.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...ROSS/RXR
NEAR TERM...RXR
SHORT TERM...ROSS
LONG TERM...GARTNER
AVIATION...JUNG/GARTNER
Hazardous weather outlook, Aug 7, 9:12 PM EST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1012 PM EDT WED AUG 7 2013
PAZ057>059-064>066-090215-
DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
1012 PM EDT WED AUG 7 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDNIGHT. A FEW
STORMS MAY CONTAIN STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-063-090215-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-CUMBERLAND-
1012 PM EDT WED AUG 7 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
RXR
In the hours before
Special weather statement, Aug 7, 7:09 PM EST, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
809 PM EDT WED AUG 7 2013
PAZ027-028-056-080100-
JUNIATA PA-MIFFLIN PA-PERRY PA-
809 PM EDT WED AUG 7 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MIFFLIN...
JUNIATA AND WESTERN PERRY COUNTIES...
AT 806 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BURNHAM TO HONEY GROVE TO PERULACK...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT BELLTOWN...KISTLER...MCALISTERVILLE...NEW BLOOMFIELD AND
NEWPORT.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.
LAT...LON 4025 7764 4026 7767 4029 7767 4027 7770
4037 7775 4071 7755 4072 7736 4070 7735
4068 7718 4069 7711 4042 7714 4027 7732
4029 7733 4026 7742 4031 7737 4024 7749
FORECASTER: JUNGSpecial weather statement, Aug 7, 7:59 PM EST, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT WED AUG 7 2013
PAZ028-050-052-053-056>059-080145-
COLUMBIA PA-DAUPHIN PA-JUNIATA PA-LEBANON PA-NORTHUMBERLAND PA-
PERRY PA-SCHUYLKILL PA-SNYDER PA-
859 PM EDT WED AUG 7 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DAUPHIN...EASTERN
SNYDER...NORTHEASTERN JUNIATA...NORTHEASTERN PERRY...NORTHERN
LEBANON...NORTHUMBERLAND...SOUTH CENTRAL COLUMBIA AND SOUTHWESTERN
SCHUYLKILL COUNTIES...
AT 857 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MIDDLEBURG TO MILLERSBURG TO ELLENDALE FORGE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT KRATZERVILLE...SUNBURY...RIVERSIDE...KNOEBELS GROVE AND
KULPMONT.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... KNOEBEL'S AMUSEMENT PARK
AND BLOOMSBURG UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 66 AND
118.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 209...
ROUTE 322/22...ROUTE 522...STATE ROAD 61.
LAT...LON 4049 7643 4042 7632 4030 7692 4033 7692
4031 7696 4085 7715 4087 7708 4086 7702
4089 7695 4089 7682 4092 7686 4097 7667
4094 7656 4090 7657 4088 7653 4095 7651
4099 7655 4103 7640 4052 7624
FORECASTER: JUNGLocal storm report, Aug 7, 8:35 PM EST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
935 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 1 SW PENFIELD 41.20N 78.61W
08/07/2013 CLEARFIELD PA 911 CALL CENTER
TREES DOWN ALONG ROUTE 255 NEAR PENFIELD
0510 PM TSTM WND DMG TREASURE LAKE 41.17N 78.72W
08/07/2013 CLEARFIELD PA 911 CALL CENTER
LARGE TREES DOWN IN TREASURE LAKE
0515 PM TSTM WND DMG 1 E DU BOIS 41.12N 78.74W
08/07/2013 CLEARFIELD PA 911 CALL CENTER
TREE DOWN ON WIRES
0520 PM TSTM WND DMG WEEDVILLE 41.28N 78.49W
08/07/2013 ELK PA 911 CALL CENTER
LARGE TREE ACROSS BENNETTS VALLEY HIGHWAY
0630 PM TSTM WND GST VINCO 40.41N 78.84W
08/07/2013 M89 MPH CAMBRIA PA TRAINED SPOTTER
89 MPH WIND GUST IN VINCO
0640 PM FUNNEL CLOUD 6 NNE JOHNSTOWN 40.41N 78.88W
08/07/2013 CAMBRIA PA TRAINED SPOTTER
FUNNEL CLOUD OBSERVED LOOKING SOUTH FROM MILE HILL ROAD
0655 PM TSTM WND DMG 2 W JENNERSTOWN 40.16N 79.10W
08/07/2013 SOMERSET PA TRAINED SPOTTER
LARGE TREES DOWN WEST OF JENNERSTOWN
0655 PM TSTM WND DMG 3 W JENNERSTOWN 40.16N 79.12W
08/07/2013 SOMERSET PA TRAINED SPOTTER
ROOF OFF BARN WEST OF JENNERSTOWN
0659 PM TSTM WND DMG 1 SE BOSWELL 40.15N 79.01W
08/07/2013 SOMERSET PA TRAINED SPOTTER
BARN ROOF BLOWN OFF ON HORNER CHURCH ROAD
0710 PM HAIL WINDBER 40.23N 78.83W
08/07/2013 E0.88 INCH SOMERSET PA TRAINED SPOTTER
NICKEL SIZE HAIL IN WINDBER
&&
EVENT NUMBER CTP1300338 CTP1300339 CTP1300347 CTP1300346 CTP1300341
CTP1300340 CTP1300343 CTP1300344 CTP1300345 CTP1300342
TYBURSKILocal storm report, Aug 7, 9:06 PM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1006 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 1 SW PENFIELD 41.20N 78.61W
08/07/2013 CLEARFIELD PA 911 CALL CENTER
TREES DOWN ALONG ROUTE 255 NEAR PENFIELD
0510 PM TSTM WND DMG TREASURE LAKE 41.17N 78.72W
08/07/2013 CLEARFIELD PA 911 CALL CENTER
LARGE TREES DOWN IN TREASURE LAKE
0515 PM TSTM WND DMG 1 E DU BOIS 41.12N 78.74W
08/07/2013 CLEARFIELD PA 911 CALL CENTER
TREE DOWN ON WIRES
0520 PM TSTM WND DMG WEEDVILLE 41.28N 78.49W
08/07/2013 ELK PA 911 CALL CENTER
LARGE TREE ACROSS BENNETTS VALLEY HIGHWAY
0630 PM TSTM WND GST VINCO 40.41N 78.84W
08/07/2013 M89 MPH CAMBRIA PA TRAINED SPOTTER
89 MPH WIND GUST IN VINCO
0640 PM FUNNEL CLOUD 6 NNE JOHNSTOWN 40.41N 78.88W
08/07/2013 CAMBRIA PA TRAINED SPOTTER
FUNNEL CLOUD OBSERVED LOOKING SOUTH FROM MILE HILL ROAD
0640 PM HAIL 3 SSW FORT LITTLETON 40.02N 77.95W
08/07/2013 M1.00 INCH FULTON PA TRAINED SPOTTER
1 INCH HAIL
0655 PM TSTM WND DMG 2 W JENNERSTOWN 40.16N 79.10W
08/07/2013 SOMERSET PA TRAINED SPOTTER
LARGE TREES DOWN WEST OF JENNERSTOWN
0655 PM TSTM WND DMG 3 W JENNERSTOWN 40.16N 79.12W
08/07/2013 SOMERSET PA TRAINED SPOTTER
ROOF OFF BARN WEST OF JENNERSTOWN
0659 PM TSTM WND DMG 1 SE BOSWELL 40.15N 79.01W
08/07/2013 SOMERSET PA TRAINED SPOTTER
BARN ROOF BLOWN OFF ON HORNER CHURCH ROAD
0710 PM HAIL WINDBER 40.23N 78.83W
08/07/2013 E0.88 INCH SOMERSET PA TRAINED SPOTTER
NICKEL SIZE HAIL IN WINDBER
0715 PM FUNNEL CLOUD 3 SE WINDBER 40.20N 78.79W
08/07/2013 SOMERSET PA TRAINED SPOTTER
FUNNEL CLOUD REPORTED 3 SE OF WINDBER
0715 PM HAIL 8 NE FANNETTSBURG 40.13N 77.72W
08/07/2013 M1.00 INCH FRANKLIN PA TRAINED SPOTTER
1 INCH HAIL 2W AMBERSON VALLEY
0830 PM TSTM WND DMG 1 W PORT ROYAL 40.53N 77.41W
08/07/2013 JUNIATA PA 911 CALL CENTER
EIGHT LARGE TREES DOWN
&&
EVENT NUMBER CTP1300338 CTP1300339 CTP1300347 CTP1300346 CTP1300341
CTP1300340 CTP1300350 CTP1300343 CTP1300344 CTP1300345 CTP1300342
CTP1300348 CTP1300351 CTP1300349
TYBURSKISpecial weather statement, Aug 7, 9:28 PM EST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1028 PM EDT WED AUG 7 2013
PAZ065-080315-
YORK PA-
1028 PM EDT WED AUG 7 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN YORK COUNTY...
AT 1022 PM EDT...A STRONG THUNDERSTORM WAS NEAR CODORUS...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL AFFECT LOGANVILLE...LOGANVILLE...
WINTERSTOWN...FELTON AND EAST PROSPECT.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... YORK COLLEGE OF
PENNSYLVANIA AND PENN STATE YORK.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 18.
THIS WILL ALSO IMPACT STATE ROAD 94.
LAT...LON 3985 7697 3986 7695 3988 7697 4003 7653
3973 7643 3971 7674 3971 7694
FORECASTER: JUNGLocal storm report, Aug 7, 10:39 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1139 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD 2 NNE HANOVER 39.84N 76.97W
08/07/2013 YORK PA SOCIAL MEDIA
ROAD FLOODING NE OF HANOVER
&&
EVENT NUMBER CTP1300352
TYBURSKIFlood, York
- When
- August 8, 12:30 AM EST to 6:30 AM EST
- Where
- York County, 1.64 mi SSW of Grangeville to 1.64 mi SSE of Glatfelters
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.759, -76.984
Delayed runoff from overnight heavy rains and flash flooding continued areal flooding problems and road closures through the predawn hours.
Flash Flood, Cambria
- When
- August 8, 3:50 PM EST to 9:30 PM EST
- Where
- Cambria County, 0.35 mi SSE of Lorain to 0.4 mi NNE of Geistown
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.295, -78.898
Heavy thunderstorms rains produced urbanized and small stream flash flooding in and around the city of Johnstown during the late afternoon and evening hours. Trained weather spotters reported over 2 inches in an hour. Approximately 25 roads were closed in the Johnstown area, including Eisenhower Blvd. and Ohio Street. Flooding impacted homes along Arbutus Avenue and Fulmer Road. Sams Run came out of its banks and caused flooding problems in Geistown.
Flash Flood, Somerset
- When
- August 8, 7:00 PM EST to 9:30 PM EST
- Where
- Somerset County, 0.54 mi SE of Windber to 0.41 mi SSW of Windber
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.244, -78.824
Heavy thunderstorm rains caused a washout of Route 160 (Forest Hills Drive/9th Street) in Paint Township near Windber.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Oklahoma, August 8 to 9, 20131 death · $75,000 · 1.75 in hail · 9 events
- Flash Flooding and Flood in Arkansas, August 8 to 22, 2013$2.1 million · 1 in hail · 19 events
- Flash Flood in Ohio, August 8, 2013$2.5 million · 1 event
- Flash Flooding in New York, August 8 to 9, 2013$705,000 · 16 events
- Flash Flooding in Virginia, August 8, 2013$255,000 · 2 events
- Flash Flood and Hail in Colorado, August 8 to 9, 2013$50,000 · 1 in hail · 2 events
- Flash Flooding in West Virginia, August 8 to 10, 2013$35,000 · 2 events
- Damaging Winds in New York, August 8, 2013$16,000 · 61 kt wind · 8 events
- Damaging Wind in Kentucky, August 8, 2013$20,000 · 52 kt wind · 1 event
- Damaging Wind in Tennessee, August 8, 2013$20,000 · 52 kt wind · 1 event
- Hail and Damaging Winds in Texas, August 8, 2013$3,000 · 1.75 in hail · 11 events
- Flooding and Hail in Pennsylvania, August 8, 2013$2,000 · 1 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 460290, 459255, 459258.